# SDR MASA2010100401068

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 19,087 hours, 13,121 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201WC
- Part serial: 004337
- Condition: Unserviceable
- Location: Cockpit
- Part time: 7,908 hours, 5,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CREW LIFE VEST SPONGY (VACUUM SEAL COMPROMISED).  MX REMOVED AND REPLACED AFT CREW LIFE VEST.
